# SDR CALA9901320

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO DOOR OUTER SKIN DENTED AT STA 674, L22R.  A REPAIR WAS INSTALLED IAW SRM 53-04, FIGURE 38, 52-33-2, FIGURE 1, 52-05, FIGURE 1, AND 52-01, FIGURE 7.
